Advances in Computational Mathematics

, Volume 8, Issue 4, pp 345–352

The dual basis functions for the Bernstein polynomials

  • Bert Jüttler

DOI: 10.1023/A:1018912801267

Cite this article as:
Jüttler, B. Advances in Computational Mathematics (1998) 8: 345. doi:10.1023/A:1018912801267


An explicit formula for the dual basis functions of the Bernstein basis is derived. The dual basis functions are expressed as linear combinations of Bernstein polynomials.

dual (reciprocal) basis Bernstein polynomials dual functional 41A10 65D17 

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Bert Jüttler
    • 1
  1. 1.Department of MathematicsUniversity of TechnologyDarmstadtGermany

Personalised recommendations